# SDR 05290701

- Difficulty date: May 25, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N251MY
- Make and model: Boeing 767238
- Aircraft serial: 23280
- Aircraft time: 28,456 hours, 9,722 cycles
- Engine: Pwa JT9D7R4E
- Engine time: 18,144 hours, 5,708 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Liner
- Part number: 791741
- Condition: Departed
- Location: Lt Engine
- Part time: 18,144 hours, 5,708 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: D
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF FROM EGSS EN ROUTE TO KIAD MUCH OF THE FAN EXIT OUTER CASE LINER SEGMENT AFT OF THE FAN EXIT GUIDE VANES SEPARATED FROM THE NR 1 ENGINE ESN 716801.  THE BRITISH AIRPORT AUTHORITY NOTIFIED MAXJET MAINTENANCE THAT THE DEPARTED LINER HAD BEEN FOUND ON THE RUNWAY AND THAT IT IS POSSIBLY FROM ONE OF MAXJETS AIRCRAFT AS MAXJET WAS THE LAST TO USE THE RUNWAY.  THE NOTIFICATION FROM BAA OCCURED HALFWAY INTO THE 8.0 HR FLIGHT.  A P/N ON THE UNIT REVEALED THAT THE PART WAS FROM A JT9 ENGINE AND THAT IT WAS A LINER SEGMENT.  MAXJET CONTACTED BOTH MAXJET AIRCRAFT EN ROUTE AND ADVISED BOTH NOT TO USE THRUST REVERSERS ON LANDING AND WERE ASKED IF THERE WERE ANY ABNORMAL INDICATIONS, THE CREWS REPORTED THAT ALL
